# SDR UPS04842746

- Difficulty date: June 14, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 79,223 hours, 25,248 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-3,  FWD PIT STA 270 TORQUE BOX ATTACH FITTING HAS CORROSION BETWEEN L33R AND L34R.  REMOVED CORRODED FITTING, LOCATE NEW FITTING AND DRILL EXISTING FASTENER HOLES FAB REPAIR ANGLES, LOCATE, DRILL, FASTENER HOLES, TRIM ALODINED AND PRIMED IAW DC8 SRM 51-1-8 AND 51-1-21, 51-3-2.  INSTALLED FITTING AND REPAIR ANGLES IAE DC8 SRM 51-1-21 AND 53-2-0.
